MathSciNet Relay Station
MathSciNet bibliographic data
MR2579500 (2010m:34006) 34A08 (26A33 34B18 45J05)
Li, C. F.; Luo, X. N.; Zhou, Yong Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations. Comput. Math. Appl. 59 (2010), no. 3, 1363–1375.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement